# SDR SWIA200413589

- Difficulty date: July 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 5,496 hours, 4,683 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1001
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 3,218 hours, 2,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGES JUST AFTER T/O AND REPEATED IN FLIGHT.  REMOVED AND REPLACED HSTC ACTUATOR AND HRTCU MOTOR IAW CRJ MM 27-42-01 AND 27-42-05 RESPECTIVELY.  OPERATIONAL CHECK GOOD.  P/N: 7062-3, S/N ON: 602, S/N OFF: 138.
